Death associated with abuse of a "designer drug".

G. R. Nichols, G. J. Davis, C. A. Corrigan, J. S. Ransdell

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

A case of death is reported in a 26-year-old male previously thought to be healthy. At autopsy, the anterior descending branch of the left coronary artery was markedly atherosclerotic with a superimposed thrombus. Toxicologic analysis revealed 3,4 methylene dioxyamphetamine (MDA) in the blood at a concentration of 0.08 mg per deciliter. The authors draw attention to the reappearance of designer drugs in Kentucky and to the need for awareness of these deadly substance.

Original languageEnglish
Pages (from-to)600-603
Number of pages4
JournalThe Journal of the Kentucky Medical Association
Volume88
Issue number11
StatePublished - Nov 1990

ASJC Scopus subject areas

  • Medicine (all)

Fingerprint

Dive into the research topics of 'Death associated with abuse of a "designer drug".'. Together they form a unique fingerprint.

Cite this